Merging of opinions in game-theoretic probability. / Vovk, Vladimir.

In: Annals of the Institute of Statistical Mathematics, Vol. 61, No. 4, 12.2009, p. 969-993.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)969-993
Number of pages25
JournalAnnals of the Institute of Statistical Mathematics
Volume61
Issue number4
DOIs
Publication statusPublished - Dec 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 367364